Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 274, NWS Wilmington, OH

July 11, 20115 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 3:31 PM EDT for 5 counties in Ohio. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 3:31 PM EDT (19:31 UTC)
Expired
Jul 11, 2011, 4:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, OH, Franklin County, OH, Greene County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:46 PM EDTHAIL 0.88Washington Court House, OH
Jul 11, 3:48 PM EDTHAIL 1.253 Nw Jeffersonville, OH
Jul 11, 4:01 PM EDTHAIL 1Washington Court House, OH
Jul 11, 4:06 PM EDTHAIL 0.75Washington Court House, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS51 KILN 111931
SVRILN
OHC047-049-057-097-129-112015-
/O.NEW.KILN.SV.W.0274.110711T1931Z-110711T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
  NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 415 PM EDT.

* AT 327 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LILLY
  CHAPEL TO SHADY GROVE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JEFFERSONVILLE...
  GROVE CITY...
  MOUNT STERLING...
  WASHINGTON COURT HOUSE...
  BLOOMINGBURG...
  GROVEPORT...
  WILLIAMSPORT...
  SOUTH BLOOMFIELD...

IN ADDITION...MIDWAY...OCTA...BOOKWALTER...MILLEDGEVILLE...
URBANCREST...HARRISBURG...DERBY AND ORIENT ARE NEAR THE PATH OF THESE
SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 104 AND 110...
I-71 BETWEEN MILE MARKERS 60 AND 105...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR SOUTHWESTERN OHIO.

&&

LAT...LON 3983 8280 3982 8283 3967 8283 3952 8326
      3955 8367 3966 8386 3973 8378 3977 8359
      3979 8358 3994 8324 3994 8281 3991 8281
      3991 8279
TIME...MOT...LOC 1931Z 281DEG 20KT 3986 8319 3968 8363

$$

HATZOS
3 follow-up statements
012 
WWUS51 KILN 111949
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT MON JUL 11 2011

OHC057-111959-
/O.CAN.KILN.SV.W.0274.000000T0000Z-110711T2015Z/
GREENE OH-
349 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY HAS
BEEN CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST OF GREENE COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3983 8280 3982 8283 3967 8283 3952 8326
      3955 8359 3967 8362 3977 8351 3987 8318
      3994 8281 3991 8281 3990 8279
TIME...MOT...LOC 1949Z 287DEG 27KT 3979 8297 3962 8342

$$

OHC047-049-097-129-112015-
/O.CON.KILN.SV.W.0274.000000T0000Z-110711T2015Z/
FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
349 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN PICKAWAY...SOUTHERN MADISON...SOUTHERN FRANKLIN AND
NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO...

AT 346 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM LOCKBOURNE TO BLOOMINGBURG...MOVING EAST AT 30 MPH. THE PUBLIC 
REPORTED HAIL TO GOLF BALL SIZE IN SOUTH SOLON...AND HAIL TO HALF 
DOLLAR SIZE 3 MILES NORTHWEST OF JEFFERSONVILLE.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...BLOOMINGBURG...GROVEPORT...CANAL
WINCHESTER...SOUTH BLOOMFIELD...ASHVILLE...NEW HOLLAND AND
WILLIAMSPORT.

IN ADDITION...DUVALL...BLACKLICK ESTATES...FIVE POINTS...
DARBYVILLE...BRICE...PANCOASTBURG...DEER CREEK LAKE AND SLATE RUN
METRO PARK ARE NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 66 AND 102...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3983 8280 3982 8283 3967 8283 3952 8326
      3955 8359 3967 8362 3977 8351 3987 8318
      3994 8281 3991 8281 3990 8279
TIME...MOT...LOC 1949Z 287DEG 27KT 3979 8297 3962 8342

$$

HATZOS
994 
WWUS51 KILN 112000
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT MON JUL 11 2011

OHC049-112009-
/O.CAN.KILN.SV.W.0274.000000T0000Z-110711T2015Z/
FRANKLIN OH-
400 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

THE THUNDERSTORMS HAVE MOVED SOUTH INTO PICKAWAY COUNTY. 
THEREFORE...THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3967 8283 3952 8326 3955 8356 3965 8357
      3974 8348 3979 8324 3980 8298 3979 8283
TIME...MOT...LOC 1959Z 287DEG 27KT 3977 8288 3960 8333

$$

OHC047-097-129-112015-
/O.CON.KILN.SV.W.0274.000000T0000Z-110711T2015Z/
FAYETTE OH-MADISON OH-PICKAWAY OH-
400 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN PICKAWAY...SOUTHEASTERN MADISON AND NORTHERN FAYETTE
COUNTIES IN CENTRAL OHIO...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL 
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM DUVALL TO BLOOMINGBURG...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SOUTH BLOOMFIELD...ASHVILLE...NEW HOLLAND AND WILLIAMSPORT.

IN ADDITION...SLATE RUN METRO PARK...DEER CREEK LAKE...STATE ROUTE
207 AT US ROUTE 22...STATE ROUTE 674 AT STATE ROUTE 188 AND RINGGOLD
ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3967 8283 3952 8326 3955 8356 3965 8357
      3974 8348 3979 8324 3980 8298 3979 8283
TIME...MOT...LOC 1959Z 287DEG 27KT 3977 8288 3960 8333

$$

HATZOS
802 
WWUS51 KILN 112012
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT MON JUL 11 2011

OHC047-097-129-112022-
/O.EXP.KILN.SV.W.0274.000000T0000Z-110711T2015Z/
FAYETTE OH-MADISON OH-PICKAWAY OH-
412 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKAWAY...
SOUTHEASTERN MADISON AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO
WILL EXPIRE AT 415 PM EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS 
AND HEAVY RAINFALL REMAIN POSSIBLE FOR FAYETTE AND PICKAWAY COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.

LAT...LON 3967 8283 3952 8326 3955 8356 3965 8357
      3974 8348 3979 8324 3980 8298 3979 8283
TIME...MOT...LOC 2012Z 287DEG 27KT 3974 8276 3957 8321

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:23 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 11, 1:23 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.

WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.

A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
CONVECTIVE SYSTEM WILL HIT COLUMBUS METRO AREA EARLY THIS
AFTERNOON. ATTM THIS SYSTEM WILL LIKELY SKIRT KDAY AND KILN BUT
DEVELOPMENT ON THE SW AND W FLANKING LINE FROM THIS STORMS OUTFLOW
WILL BE THE ONUS FOR ANY SHOWERS OR STORMS THAT AFFECT THE AREA S
OF METRO DAYTON THIS EVENING. CLOUD COVER OUTSIDE OF THESE SYSTEMS
WILL BE HARD TO FIND AS THE REGION IS BAKING UNDER AN OPPRESSIVE
AIRMASS.

FLANKING LINE OF THE COMPLEX WILL MIMIC THE COLD FRONT THAT IS
EXPECTED TO MOVE THROUGH OHIO VALLEY LATE TONIGHT/DAYBREAK
TUESDAY. THE FRONT WILL STILL RETAIN THIS TIMING BUT WILL BE HARD
TO DISCERN WITH THE INTERACTION OF THE NW FLOW IN THE WAKE OF THIS
AFTERNOONS STORM. SOME STORMS MAY OCCUR SOUTH OF THE OHIO RIVER
EARLY TUESDAY AS THEY ENTRAIN SOME UNSTABLE AIR AHEAD OF THE FRONT
AND COOINCIDE IT WITH THE ACTUAL FROPA.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     OHZ060>062-070>073-078>082-088.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
     042>044-051>055-063>065-074.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     OHZ070>072-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
     058-059-066-073>075-080.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     INZ066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...FRANKS
Hazardous weather outlook, Jul 11, 12:43 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT MON JUL 11 2011

INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121645-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING.  WITH A VERY
UNSTABLE AIRMASS IN PLACE LATER TODAY...DAMAGING STRAIGHT LINE
WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-OHZ060>062-073-121645-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-ROSS-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ034-035-043-044-052-121645-
MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN-
1243 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ026-045-046-056-121645-
HARDIN-UNION OH-DELAWARE-LICKING-
1243 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ042-051-053>055-063>065-074-121645-
DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
1243 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ077-121645-
HAMILTON-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT
LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

In the hours before

Local storm report, Jul 11, 2:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 W ST. PARIS           40.13N 84.03W
07/11/2011  E0.88 INCH       MIAMI              OH   PUBLIC

&&

HATZOS
Local storm report, Jul 11, 2:49 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     LAKEVIEW                40.49N 83.93W
07/11/2011                   LOGAN              OH   LAW ENFORCEMENT

            A COUPLE OF TREES AND SOME POWERLINES DOWN NEAR LAKEVIEW
            AND HARPER.

&&
Local storm report, Jul 11, 2:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     JOHNSTOWN               40.15N 82.69W
07/11/2011  M67 MPH          LICKING            OH   TRAINED SPOTTER

&&
Local storm report, Jul 11, 3:00 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             ENE MILLERSPORT         39.90N 82.54W
07/11/2011  E0.75 INCH       FAIRFIELD          OH   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL

&&

SNYDER
Local storm report, Jul 11, 3:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     KIRKERSVILLE            39.95N 82.60W
07/11/2011                   LICKING            OH   LAW ENFORCEMENT

            A FEW TREES AND POWERLINES DOWN

&&
Local storm report, Jul 11, 3:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             4 NE YELLOW SPRINGS     39.84N 83.83W
07/11/2011  E0.88 INCH       CLARK              OH   PUBLIC

            REPORTED ON THE EAST SIDE OF SPRINGFIELD BECKLEY AIRPORT.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:06 AM EDTExcessive Heat WarningILNAdams, Brown, Butler, Clermont, Clinton, Greene and 8 more38 hr
Jul 11, 12:19 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer86 min
Jul 11, 12:23 PM EDTHeat AdvisoryILNAdams, Brown, Butler, Clermont, Clinton, Highland and 3 more30 hr
Jul 11, 12:42 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Mercer48 min
Jul 11, 12:57 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jul 11, 1:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Delaware, Hardin, Logan, Shelby and 1 more38 min
Jul 11, 1:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Logan, Mercer, Miami, Shelby49 min
Jul 11, 1:44 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 4 more46 min
Jul 11, 2:17 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami43 min
Jul 11, 2:19 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Pickaway56 min
Jul 11, 2:22 PM EDTSpecial Weather StatementILNFayette, Greene, Madison, Pickaway53 min
Jul 11, 2:30 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 11, 2:55 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison50 min
Jul 11, 3:14 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Pike, Ross24 min
Jul 11, 3:50 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene40 min
Jul 11, 3:59 PM EDTAreal Flood AdvisoryILNFayette, Pickaway2 hr
Jul 11, 4:11 PM EDTSpecial Weather StatementILNFayette, Ross49 min
Jul 11, 4:29 PM EDTSpecial Weather StatementILNClinton61 min
Jul 11, 4:44 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clinton, Fayette, Highland, Pike and 1 more61 min
Jul 11, 5:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
Jul 11, 5:58 PM EDTSevere Thunderstorm WarningILNScioto37 min
Jul 11, 6:03 PM EDTAreal Flood AdvisoryILNScioto117 min
Jul 11, 7:15 PM EDTSpecial Weather StatementILNDarke, Miami, Shelby45 min
Jul 11, 7:19 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Shelby41 min
Jul 11, 7:58 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery, Shelby47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.